Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on alesse for seven months now and I have gained 10 pounds. I am so angry. My two friends were also using alesse and they didn’t gain any. These are my first birth control pills, so I don’t what affect other pills would have on me. Do you, who have used different kinds of birth control that don't cause gain weight, think I should switch. If so, which would be the best? Thx in advance!

Loading...


Hello! Many girl report weight gain after the use of birth control. Doctors say it is not because of the pills, but girls are still gaining weight after all sorts of pills. So, if you change to another, it doesn’t mean you won’t continue gaining weight. I have been using yasmin and I also gained a few pounds. Try to change your nutrition a bit, start exercising and everything should be fine.
Reply

Loading...

I have been on Alesse for almost 6 months now. They say most side effects come and go within the first 3 months. The first 3 months all I ad was decreased libido. Now, I've noticed I gained 10 lbs, and my boobs are huge! I'm no stranger to the gym either, so this is really frustrating. I really want to go on a different pill, but it seems no one believes you if you say the pill is making you gain weight. But I know how to work out and this is ridiculous.
HELP!
Reply

Loading...

Hi,

My friend and I both went on Alesse at the same time and while she gained weight I did not. I found however that it is not the pill causing it but how you deal with the food cravings. We noticed that the first few months we took we were very hungry, even after I had finished eating I felt hungry. I knew that this was just a side effect of the pill and I shouldn't eat so I didn't. What we began to do is to write down the last time we ate and what it was. In the end I kept my normal eating habits before the pill (which wasn't always easy cause sometimes you're really hungry) and she ate a lot more then she used to before the pill. I think that you should try that, it isn't really the pill that causes you to gain weight, but the cravings. They did go away though, after awhile.

Hope this helps
Reply

Loading...

hi
i dont usually post comments, but i have been on alesse for the past five months and i've gained a ridiculous amount of weight...its driving me nuts, so it's not just you!
i took the patch...not long enough for results, i stopped taking it because it would always rip off and it just looked ugly when i should feel sexy naked.
the shot isn't my thing i dont like needles and even if i did i always hear about weight gain.
i'm thinking of going on yasmin...i've heard some good things :-)(
Reply

Loading...

yasmin is sh*t i gained so much weight...DO NOT TRY IT YOULL REGRET IT........
Reply

Loading...